# SDR SIMA200700313

- Difficulty date: December 26, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 9,277 hours, 7,983 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD THUMPING NOISE UNDER FLIGHT DECK FLOOR.  REPAIRED DAMAGED WIRE W102-1232-24 IAW EMB WRM.  PERFORMED RETRACTION CHECK WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
